# SDR ASAA2013072795749

- Difficulty date: July 27, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 66,684 hours, 38,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654580734
- Condition: Cracked
- Location: Bs 277-292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FWD OF R1 DOOR BS 277 TO 292 WL 258 OTBD ANGLE APPEARS TO BE CRACKED IN RADIUS.  R & R ANGLE IAW SRM 51-40-02-0G-0.
